Occasionally I miss a dose of Pregabalin, my mental health medication for my anxiety. I take 300mg of Pregabalin (Lyrica) twice a day and have been for about 18 months now. Saturday night I fell asleep early and forget to take my medication. Sunday I felt, well all I can really come up with is odd. I was more touchy and short tempered – sorry family. But what I really noticed was that I was so itchy.
Pregabalin missed dose I had a think about the usual things, that can irritate skin, change of detergent or soap etc, or exposure to cleaning products, but could think of nothing obvious. I had a look at the NHS website for side effects of Pregabalin and it reminded me that it can be prescribed for nerve problems to block pain messages. So it occurs to me that maybe a side effect of missing a dose is that the messages being sent from nerves to the brain had altered and that is what caused the sensation of itching and irritation on my skin. Well today I feel better in myself and my skin feels fine, so maybe that is what was causing it.
Has anyone else experienced skin irritation from forgetting to take their Pregabalin medication or am I putting 2 and 2 together and getting 5?
Search for related blog posts using the search function or 'Categories' or 'Archives' sections below.
Some posts have a 'read more' link which will open the full post.